# SDR 95ZZZX685

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10391309
- Condition: Teeth Missing
- Location: Lt Eng Rt Mag
- Part time: 1,688 hours
- Component: Bendix, S6LN1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP BEFORE FLIGHT, FOUND BAD MAG CHECK ON LT ENGINE RT MAG.  REMOVED MAG FOR INSPECTION AND FOUND WHITE PLASTIC DRIVE GEAR INSIDE MAGNETO WAS MISSING NUMEROUS DRIVE TEETH, THE REST OF MAGNETO APPEARS SERVICEABLE.
